MAUDE Adverse Event Report: COVIDIEN KANGAROO EPUMP - INTL; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO EPUMP - INTL; PUMP, INFUSION, ENTERAL
Model Number 482400J
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 06/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that on saturday, (b)(6) 2020 the patient was having a feed via an epump.The pump reads at 0400 and then at 0500 and within the hour, 300 ml had gone through instead of 80 ml.The patient vomited as a consequence.
 
Additional Manufacturer Narrative
An evaluation of the kangaroo epump was performed.The reported issue was confirmed and corrected by replacing the failed gear box.In addition, the overlay has been replaced, the firmware has been updated and the factory settings have been restored.Functional and safety test have been completed according to procedure.The unit passed both functional testing and testing on electric safety.All device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.This information will be utilized for tracking and trending purposes.
 
Additional Manufacturer Narrative
Additional information: d4 serial number added.

Brand Name
KANGAROO EPUMP - INTL
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10220640
Report Number1282497-2020-09173
Device Sequence Number2095165
Product Code LZH
UDI-Device Identifier10884521174818
UDI-Public10884521174818
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number482400J
Device Catalogue Number482400J
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/25/2020
Supplement Date Received by Manufacturer06/25/2020
06/25/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date07/06/2020
08/27/2020
Patient Sequence Number1